# SDR DL72L972312

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 950 AND STRG 30 WAS FOUND CORRODED AND THE DAMAGE REMOVED BY CUTOUT.  THE CUTOUT WAS  REPAIR WITH A DOUBLER AND TRIPLER INSTALLED PER ER/A 363138-14, REV A.
